标题:Quasi-periodic solutions for quasi-periodically forced nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms
作者:Rui J.; Si J.
作者机构:[Rui, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, College of Science, China University of Petroleum (East China), Qi 更多
通讯作者:Si, J(sijgmath@sdu.edu.cn)
通讯作者地址:[Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;
来源:Physica D: Nonlinear Phenomena
出版年:2014
卷:286-287
页码:1-31
DOI:10.1016/j.physd.2014.07.005
关键词:Infinite dimensional Hamiltonian systems; Invariant torus; KAM theory; Non-autonomous Schrödinger equations; Quasi-periodic solutions
摘要:In this paper, it is shown that there exist many small amplitude quasi-periodic solutions for non-autonomous, quasi-periodically forced in time nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms, under periodic spatial boundary conditions, via KAM theory. © 2014 Published by Elsevier B.V.
收录类别:SCOPUS
Scopus被引频次:7
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84906554668&doi=10.1016%2fj.physd.2014.07.005&partnerID=40&md5=6422fc3569cd7b9e5537a7cf97832cd4
TOP